# SDR 9JLA2014021300468

- Difficulty date: February 7, 2014
- Submitted: February 13, 2014
- Operation: Air carrier
- Aircraft: N100WT
- Make and model: Cessna 550
- Aircraft serial: 550858
- Aircraft time: 4,347 hours, 3,702 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Position Switch
- Part number: 53ND783043
- Condition: Failed
- Location: Thrust Reverser
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED THAT THE LT TR ANNUNCIATOR DID NOT ILLUMINATE WHEN THE LT TR WAS DEPLOYED ON LANDING.  ANNUNCIATOR TEST CONFIRMED THE BULB WAS WORKING.  TROUBLESHOOTING IDENTIFIED THE TR DEPLOY SWITCH TO BE DEFECTIVE.  THE SWITCH WAS REPLACED WITH A NEW SWITCH & THE ACFT WAS RETURNED TO SERVICE.
